# SDR GTIA2025121839208

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 31,700 hours, 14,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT,  PACK NR 2 IN DESCENT, AROUND 5000,  MILD INTENSITY. SHUT PACK 2 OFF AND ODOR WENT AWAY. ODOR WAS THE SAME AS PACK NR 1, DEICING FLUID. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DEICING ODOR. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQURIED.-REF LP 6025261-1, AND W.O 374605 FOR CORRECTIVE ACTION.
